Volume 31, Issue 2
Lipschitz Estimates for Commutators of $p$-adic Fractional Hardy Operators

Liang Li, Chunyan Xiong & Zhou Jiang

Commun. Math. Res., 31 (2015), pp. 131-140.

Published online: 2021-05

Preview Purchase PDF 6 2321
Export citation
  • Abstract

In this paper, the boundedness of commutators generated by the $n$-dimensional fractional Hardy operators and Lipschitz functions on $p$-adic function spaces are obtained. The authors show that these commutators are bounded on Herz space and Lebesgue space with suitable indexes. Moreover, the commutator of Hardy-Littlewood-Polyá operator is also considered.

  • Keywords

commutator, the $p$-adic Hardy operator, Lipschitz function, Herz space.

  • AMS Subject Headings

42B20, 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-131, author = {Li , Liang and Xiong , Chunyan and Jiang , Zhou}, title = {Lipschitz Estimates for Commutators of $p$-adic Fractional Hardy Operators}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {2}, pages = {131--140}, abstract = {

In this paper, the boundedness of commutators generated by the $n$-dimensional fractional Hardy operators and Lipschitz functions on $p$-adic function spaces are obtained. The authors show that these commutators are bounded on Herz space and Lebesgue space with suitable indexes. Moreover, the commutator of Hardy-Littlewood-Polyá operator is also considered.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.02.04}, url = {http://global-sci.org/intro/article_detail/cmr/18936.html} }
TY - JOUR T1 - Lipschitz Estimates for Commutators of $p$-adic Fractional Hardy Operators AU - Li , Liang AU - Xiong , Chunyan AU - Jiang , Zhou JO - Communications in Mathematical Research VL - 2 SP - 131 EP - 140 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.02.04 UR - https://global-sci.org/intro/article_detail/cmr/18936.html KW - commutator, the $p$-adic Hardy operator, Lipschitz function, Herz space. AB -

In this paper, the boundedness of commutators generated by the $n$-dimensional fractional Hardy operators and Lipschitz functions on $p$-adic function spaces are obtained. The authors show that these commutators are bounded on Herz space and Lebesgue space with suitable indexes. Moreover, the commutator of Hardy-Littlewood-Polyá operator is also considered.

Liang Li, Chunyan Xiong & Jiang Zhou. (2021). Lipschitz Estimates for Commutators of $p$-adic Fractional Hardy Operators. Communications in Mathematical Research . 31 (2). 131-140. doi:10.13447/j.1674-5647.2015.02.04
Copy to clipboard
The citation has been copied to your clipboard